Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have high BP, feel moody and bad. Can I stop taking losartan potassium and amlodipine cold turkey?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Question
can I stop taking losartan potassium and amlodipine cold turkey? Just stop. I've been taking it for 3 months.
Posted Tue, 13 Aug 2013 in General Health
 
 
Answered by Dr. Venkat Sivayogi 39 minutes later
Hi there,

Welcome to Healthcare Magic,

As you are already suffering from High blood pressure, may I know the exact reason for you to stop your B.P medications?

Please get back to me with your query in more elaborative way.

Regards,
Dr.SIVAYOGI

Above answer was peer-reviewed by
 
Follow-up: Have high BP, feel moody and bad. Can I stop taking losartan potassium and amlodipine cold turkey? 20 hours later
These medications are making me feel bad and moody. My blood pressure was running around 132/78 and I was using Triazide to keep it there or lower.
My new Dr. wanted me to takes these medications, he likes using drugs and I do not!!
I just want to stop both of these drugs and go back to Triazide. I took Triazide for the last 6 or so years without a problem.
 
 
Answered by Dr. Venkat Sivayogi 1 hour later
Hi,

Welcome back,

Starting or stopping of anti-hypertensive drugs should be under strict supervision of a Physician. You should not do that for yourself.Because there will be chances of reflex hypertension. If you are facing any problem with your present medication, I better suggest you to discuss with treating physician and tell him about the problem you are facing.

Hope you are clarified now.
If you still face any issues,get back to me.
Regards,
Dr.SIVAYOGI
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor